# SDR CAL950142

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14839
- Make and model: Doug DC-9-82
- Aircraft serial: 49635
- System (JASC): 2150 · Cabin Cooling System
- Part: Seals
- Condition: Leaking
- Location: Rt Acm
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT NR 0297 - IAH - A HOT OILY ODOR WAS OBSERVED IN THE CABIN WITH THE AIRFOIL ANTI-ICE ON, DURING TAKEOFF, APPROACH, AND LANDING PHASES OF FLIGHT.  MAINTENANCE REPLACED THE PERI SEALS ON THE RT AIR CYCLE MACHINE OUT DUCT AND OPERATIONAL CHECKS WERE GOOD.  (Z)
